# SDR ASAA2022050238189

- Difficulty date: May 2, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N929AK
- Make and model: Boeing 737-9
- Aircraft serial: 43322
- Aircraft time: 1,162 hours, 306 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WXR FAIL. GROUNDED - YES. RECEIVED MAINT MSG 34-43100 - PULLED AND RESET C/B D13 ON P6-1 DHL PERFORMED 1 B737-9 FIM TASK 34-41-00-810-836 NO ACTIVE MAINT MSG PERFORMED WEATHER RADAR OPERATIONAL TEST IAW B737-9 AMM 34-41-00-710-801. OPS CHECK GOOD NO FAILURES NO MAINT HISTORY LAST 90 DAYS.
